# SDR DHL2007751502

- Difficulty date: February 26, 2007
- Submitted: March 3, 2007
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 34,927 hours, 18,620 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN "C" CHECK, FWD CARGO COMPT FRAME STA 500 IS DENTED IN TWO PLACES AT UPPER FLANGE BETWEEN STR 23R-24R.  CUTOUT DAMAGED AREA AT FWD CARGO COMPT BS 500 BETWEEN STR 23R AND 24R APPROX DIM 1 1/2" BY 1" IAW B727 SRM 51-40-3 FIG 1.  FAB REPAIR ANGLE FROM 7075-0 .050 PO NR 9004219 APPROX DIM 11 1/4" BY 3 3/4" IAW B727 SRM 51-40-3 FIG 1 AND SRM 53-10-2 FIG 3.  HEAT TREATED MAT TO T6 CONDITION IAW FAS0115 REV 10.  INSTALLED REPAIR ANGLE AT FWD CARGO COMPT BS 500 IAW B727 SRM 51-40-3 FIG 1.
